ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 14, 2012, Issue 1

Signposts of the Life of Leonid V. Kantorovich



Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 1.
 

Mathematics and Economics in the Legacy of Leonid Kantorovich


Kutateladze, S. S.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 1. P.7-21
DOI 10.23671/VNC.2012.14.10950
 

Optimal recovery of a harmonic function from inaccurate information on the values of the radial integration operator


Bagramyan T.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 1. P.22-36
DOI 10.23671/VNC.2012.14.10951
 

On ergodic properties of homogeneous Markov chains


Golovneva E. V.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 1. P.37-46
DOI 10.23671/VNC.2012.14.10952
 

An example of using \(\Delta_1\) terms in boolean valued analysis


Gutman A. E.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 1. P.47-63
DOI 10.23671/VNC.2012.14.10953
 

Some remarks on zeros of one class of harmonic functions


Korobeinik Yu. F.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 1. P.64-66
DOI 10.23671/VNC.2012.14.10954
 

Kantorovich's principle in action: \(AW^\ast\)-modules and Injective Banach lattices


Kusraev A. G.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 1. P.67-74
DOI 10.23671/VNC.2012.14.10955
 

Extension of an almost \(f\)-algebra multiplication


Chil E.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 1.
DOI 10.23671/VNC.2012.14.10956
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт